MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE; DENTAL ABUTMENT

ZIMMER DENTAL ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE; DENTAL ABUTMENT
Catalog Number HLA3/4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of event unknown / not provided.A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.D4: unique identifier (udi) number not available.D10: concomitant medical product and therapy dates: hla3/5 , abut hex-lock 3.5mm imp 5.5 flare, lot number: 62996364.E1: reporter phone:(b)(6).G4: premarket identification k013227.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
The doctor reports that the abutments do not have sufficient retention.The procedure was completed using another abutments.The patient did not suffer any negative impact on their health as a result of the event.The affected dental position are: #36 & #37.Bone type: unknown.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.It was reported that the abutments did not have sufficient retention at sites 36 and 37.The procedure was completed using other abutments.Bone density was unknown.Zimvie received one (1) hla3/4, (abut hex-lock 3.5mm imp 4.5 flare) for evaluation.Visual evaluation and a functional test was performed, there was signs of use was identified.The abutment and screw threaded into in-house implant as intended.Unable to confirm loosening with all the available information.Dhr review was completed for the subject lot number 2017071052.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2017071052 for similar events and 2 other relevant complaint(s) were identified.Review completed utilizing keywords: dental : functional : loosening.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the abutment was not seated properly, improper screw placement.Therefore, based on the available information, a device malfunction did not occur.The screw threaded into in-house implant as intended.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT HEX-LOCK 3.5MM IMP 4 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18491834
Report Number0002023141-2024-00043
Device Sequence Number6991942
Product Code DZE
UDI-Device Identifier00889024015166
UDI-Public(01)00889024015166(17)220720(10)2017071052
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2022
Device Catalogue NumberHLA3/4
Device Lot Number2017071052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT; DENTAL ABUTMENT
Patient SexFemale
Patient EthnicityNon Hispanic